# SDR ASAA2019091130667

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 15,341 hours, 5,007 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LFT HAND PACK LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. LEFT HAND PACK PRIMARY TEMP CONTROL. BITE OF #1 ZONE TEMP CONTROLLER SHOWS TCV FAULT LAST LEG. ACCOMPLISHED PACK ZONE TEMP CONTROLLER OPS CHECK REF AMM 21-61-21.
